Table of Contents Author Guidelines Submit a Manuscript
Applied Bionics and Biomechanics
Volume 2015 (2015), Article ID 515241, 15 pages
http://dx.doi.org/10.1155/2015/515241
Research Article

Flow Characteristics of Distinctly Viscous Multilayered Intestinal Fluid Motion

1Department of Mathematical Sciences, Indian Institute of Technology, Banaras Hindu University, Varanasi 221005, India
2Department of Mathematics, Echelon Institute of Technology, Faridabad, Haryana 121101, India
3Department of Mechanical Engineering, Manipal University, Jaipur, Rajasthan 303007, India

Received 7 July 2014; Accepted 10 March 2015

Academic Editor: Andrea Cereatti

Copyright © 2015 S. K. Pandey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C.-O. Ng and Y. Ma, “Lagrangian transport induced by peristaltic pumping in a closed channel,” Physical Review E, vol. 80, no. 5, Article ID 056307, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. D. Takagi and N. J. Balmforth, “Peristaltic pumping of rigid objects in an elastic tube,” Journal of Fluid Mechanics, vol. 672, pp. 219–244, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. Takagi and N. J. Balmforth, “Peristaltic pumping of viscous fluid in an elastic tube,” Journal of Fluid Mechanics, vol. 672, pp. 196–218, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. O. A. Dudchenko and G. T. Guria, “Self-sustained peristaltic waves: explicit asymptotic solutions,” Physical Review E, vol. 85, no. 2, Article ID 020902(R), 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. J. G. Brasseur, S. Corrsin, and N. Q. Lu, “The influence of peripheral layer of different viscosity on peristaltic pumping with Newtonian fluids,” Journal of Fluid Mechanics, vol. 174, pp. 495–519, 1987. View at Publisher · View at Google Scholar · View at Scopus
  6. A. R. Rao and S. Usha, “Peristaltic transport of two immiscible viscous fluids in a circular tube,” Journal of Fluid Mechanics, vol. 298, pp. 271–285, 1995. View at Publisher · View at Google Scholar · View at Scopus
  7. J. C. Misra and S. K. Pandey, “Peristaltic transport of a non-Newtonian fluid with a peripheral layer,” International Journal of Engineering Science, vol. 37, no. 14, pp. 1841–1858, 1999. View at Publisher · View at Google Scholar · View at Scopus
  8. J. C. Misra and S. K. Pandey, “Peristaltic flow of a multilayered power-law fluid through a cylindrical tube,” International Journal of Engineering Science, vol. 39, no. 4, pp. 387–402, 2001. View at Publisher · View at Google Scholar · View at Scopus
  9. J. C. Misra and S. K. Pandey, “Peristaltic transport of blood in small vessels: study of a mathematical model,” Computers and Mathematics with Applications, vol. 43, no. 8-9, pp. 1183–1193, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. F. Elshehawey and Z. M. Gharsseldien, “Peristaltic transport of three-layered flow with variable viscosity,” Applied Mathematics and Computation, vol. 153, no. 2, pp. 417–432, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Tripathi, “A mathematical study on three layered oscillatory blood flow through stenosed arteries,” Journal of Bionic Engineering, vol. 9, no. 1, pp. 119–131, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. S. K. Pandey, M. K. Chaube, and D. Tripathi, “Peristaltic transport of multilayered power-law fluids with distinct viscosities: a mathematical model for intestinal flows,” Journal of Theoretical Biology, vol. 278, pp. 11–19, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. H. Shapiro, M. Y. Jafferin, and S. L. Weinberg, “Peristaltic pumping with long wavelengths at low Reynolds number,” Journal of Fluid Mechanics, vol. 37, no. 4, pp. 799–825, 1969. View at Publisher · View at Google Scholar · View at Scopus